A reconstruction algorithm for L-convex polyominoes

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

We give an algorithm that uniquely reconstruct an L-convex polyomino from the size of some special paths, called bordered L-paths.
Lingua originaleEnglish
pagine (da-a)58-72
Numero di pagine15
RivistaDefault journal
Volume356
Stato di pubblicazionePublished - 2006

Fingerprint

Polyominoes
Reconstruction Algorithm
Polyomino
Path

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Cita questo

@article{70f04399cae148dca15586703bf9c7ab,
title = "A reconstruction algorithm for L-convex polyominoes",
abstract = "We give an algorithm that uniquely reconstruct an L-convex polyomino from the size of some special paths, called bordered L-paths.",
author = "Roberto Vaglica and Giuseppa Castiglione and Antonio Restivo",
year = "2006",
language = "English",
volume = "356",
pages = "58--72",
journal = "Default journal",

}

TY - JOUR

T1 - A reconstruction algorithm for L-convex polyominoes

AU - Vaglica, Roberto

AU - Castiglione, Giuseppa

AU - Restivo, Antonio

PY - 2006

Y1 - 2006

N2 - We give an algorithm that uniquely reconstruct an L-convex polyomino from the size of some special paths, called bordered L-paths.

AB - We give an algorithm that uniquely reconstruct an L-convex polyomino from the size of some special paths, called bordered L-paths.

UR - http://hdl.handle.net/10447/26487

M3 - Article

VL - 356

SP - 58

EP - 72

JO - Default journal

JF - Default journal

ER -